# SDR SWI2024F01139

- Difficulty date: September 23, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N221PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7889
- Aircraft time: 41,239 hours, 40,623 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON LH PRESSURE FLOOR SILL AT FS499.00 (FILED CLOSED)REPAIRED CORROSION DAMAGE ON LH PRESSURE FLOOR SILL AT FS499.00 WITH REFERENCE TO REO 601R-53-41-666 REV "C" DATED 2012-11-06.  PERFORMED UT REMAINING THICKNESS MEASUREMENT WITH REFERENCE TO NDTM PART 4 51-00-001 AND FOUND TO BE WITHIN ACCEPTABLE LIMITS OF REO 601R-53-41-666.  PERFORMED EDDY CURRENT INSPECTION WITH REFERENCE TO NDTM PART 1 51-20-06 AND NDTM PART 6 53-00-096 WITH NO DEFECT FOUND.  COMPLIED WITH TASK CARD 51-900-1003-SKY.  COMPLIED WITH M-337.  COMPLETED CORROSION FINDINGS REPORT.  REFERENCE CP 28963139 FOR PRESSURIZATION LEAK CHECK.
